# SDR 9719436612

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND B AND D ZONE FLOOR PATH EMERGENCY LIGHTS DEFECTIVE.  REPLACED BATTERY ON POWER SUPPLY, OPERATIONAL CHECK GOOD.
